RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1966, Volume 11, Issue 2, Pages 320–330 (Mi tvp627)  

Short Communications

Minimum sufficient statistics for a sequence of independent random variables

O. G. Zhuravlev


Abstract: A connection between minimum sufficient statistics and the density function of a sequence of independent random variables is found. The main result is contained in theorem 3 where the importance of exponential families of distributions (1) for decreasing the dimension of a minimum sufficient statistic is established.

Full text: PDF file (675 kB)

English version:
Theory of Probability and its Applications, 1966, 11:2, 282–291

Bibliographic databases:

Received: 31.03.1965

Citation: O. G. Zhuravlev, “Minimum sufficient statistics for a sequence of independent random variables”, Teor. Veroyatnost. i Primenen., 11:2 (1966), 320–330; Theory Probab. Appl., 11:2 (1966), 282–291

Citation in format AMSBIB
\Bibitem{Zhu66}
\by O.~G.~Zhuravlev
\paper Minimum sufficient statistics for a~sequence of independent random variables
\jour Teor. Veroyatnost. i Primenen.
\yr 1966
\vol 11
\issue 2
\pages 320--330
\mathnet{http://mi.mathnet.ru/tvp627}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=202174}
\zmath{https://zbmath.org/?q=an:0158.17805}
\transl
\jour Theory Probab. Appl.
\yr 1966
\vol 11
\issue 2
\pages 282--291
\crossref{https://doi.org/10.1137/1111023}


Linking options:
  • http://mi.mathnet.ru/eng/tvp627
  • http://mi.mathnet.ru/eng/tvp/v11/i2/p320

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:172
    Full text:91

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020